# SDR DALA2024040203979

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 86,785 hours, 40,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: 1R DOOR ASSIST BOTTLE BELOW SVC CHECK LIMITS. C/A: SERVICED 1R EMERGENCY OPERATING CYLINDER/ACCUMULATOR I.A.W. A320 AMM 52-10-00-610-801C1 NO LEAKS, OPS CHK GOOD, A/C OKAY OKAY FOR SVC. (LP: 5403409)
